MathSciNet Relay Station
MathSciNet bibliographic data
MR2790901 91B16 (91B06 91B30)
Carlier, G.; Dana, R.-A. Optimal demand for contingent claims when agents have law invariant utilities. Math. Finance 21 (2011), no. 2, 169–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement